Alert archive / California / Hazardous Seas Warnings in 2010
Hazardous Seas Warning 49, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Feb 25, 2010, 2:25 AM PST. It took effect at Feb 25, 2010, 4:00 PM PST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2010, 2:25 AM PST (10:25 UTC)
- In effect from
- Feb 25, 2010, 4:00 PM PST
- Expired
- Feb 26, 2010, 6:00 AM PST
- In force
- 14 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
039 WHUS76 KEKA 251025 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 225 AM PST THU FEB 25 2010 PZZ450-455-470-475-251830- /O.CON.KEKA.SC.Y.0014.000000T0000Z-100226T0000Z/ /O.UPG.KEKA.GL.A.0008.100226T0000Z-100226T1400Z/ /O.UPG.KEKA.SE.A.0005.100226T0000Z-100226T1400Z/ /O.NEW.KEKA.SE.W.0049.100226T0000Z-100226T1400Z/ /O.NEW.KEKA.GL.W.0100.100226T0000Z-100226T1400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 225 AM PST THU FEB 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE AND HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST FRIDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS ALSO IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST FRIDAY. SOUTHERLY WINDS WILL INCREASE TODAY. GALE FORCE GUSTS ARE LIKELY BY LATE AFTERNOON...ESPECIALLY OVER THE OUTER WATERS. GALE FORCE WINDS CAN BE EXPECTED IN ALL AREAS BY EVENING...AND PERSISTING OVERNIGHT. WIND WAVES WILL ALSO BUILD RAPIDLY HAZARDOUS SEAS LATE TODAY THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
3 follow-up statements
316 WHUS76 KEKA 251649 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 849 AM PST THU FEB 25 2010 PZZ450-455-470-475-260100- /O.CON.KEKA.SC.Y.0014.000000T0000Z-100226T0000Z/ /O.CON.KEKA.GL.W.0100.100226T0000Z-100226T1400Z/ /O.CON.KEKA.SE.W.0049.100226T0000Z-100226T1400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 849 AM PST THU FEB 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST FRIDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. RAPIDLY DETERIORATING CONDITIONS ARE EXPECTED THIS AFTERNOON. AFTER A BRIEF MORNING LULL...SOUTHERLY WINDS WILL INCREASE AND WIND WAVES WILL BUILD RAPIDLY THIS AFTERNOON. GALE FORCE GUSTS ARE LIKELY BY LATE AFTERNOON...ESPECIALLY OVER THE OUTER WATERS. GALE FORCE WINDS CAN BE EXPECTED IN ALL AREAS BY EVENING...AND PERSISTING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
931 WHUS76 KEKA 252208 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 208 PM PST THU FEB 25 2010 PZZ450-455-470-475-261400- /O.CON.KEKA.SC.Y.0014.000000T0000Z-100226T0000Z/ /O.CON.KEKA.GL.W.0100.100226T0000Z-100226T1400Z/ /O.CON.KEKA.SE.W.0049.100226T0000Z-100226T1400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 208 PM PST THU FEB 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. RAPIDLY DETERIORATING CONDITIONS ARE EXPECTED THIS LATE AFTERNOON AND EVENING. SOUTHERLY WINDS WILL CONTINUE TO INCREASE AND WIND WAVES WILL BUILD RAPIDLY THIS LATE AFTERNOON AND EVENING. GALE FORCE WINDS AND GUSTS CAN BE EXPECTED ACROSS ALL WATERS BY MID EVENING...AND PERSISTING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
489 WHUS76 KEKA 261145 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 345 AM PST FRI FEB 26 2010 PZZ450-455-262345- /O.CAN.KEKA.GL.W.0100.000000T0000Z-100226T1400Z/ /O.NEW.KEKA.SC.Y.0015.100226T1145Z-100227T0000Z/ /O.CAN.KEKA.SE.W.0049.000000T0000Z-100226T1400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 345 AM PST FRI FEB 26 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... SMALL CRAFT WINDS WILL CONTINUE FROM THE SOUTH ACROSS THE NEAR SHORE WATERS TODAY...WITH A FEW GALE FORCE GUSTS POSSIBLE THROUGH MID MORNING. WINDS AND SEAS WILL GENERALLY DIMINISH THROUGH TODAY. A LONG PERIOD WEST SWELL WILL MOVE INTO THE WATERS ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-261400- /O.CON.KEKA.GL.W.0100.000000T0000Z-100226T1400Z/ /O.CON.KEKA.SE.W.0049.000000T0000Z-100226T1400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 345 AM PST FRI FEB 26 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... SOUTHERLY GALES WILL CONTINUE ACROSS THE OUTER WATERS UNTIL AFTER SUNRISE THIS MORNING. BOTH WINDS AND SEAS WILL DIMINISH THROUGH THE AFTERNOON. A BUILDING LONG PERIOD WEST SWELL WILL AFFECT THE WATERS STARTING SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Feb 24, 9:35 PM PST, 4 hours 50 minutes earlier.
Area forecast discussion, Feb 24, 9:35 PM PST, 4 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 935 PM PST WED FEB 24 2010 .SYNOPSIS...A FEW RAIN AND SNOW SHOWERS WILL CONTINUE OVERNIGHT. A POTENT STORM WILL BRING HEAVY RAINS AND HIGH ELEVATION SNOW TO NORTHWEST CALIFORNIA BEGINNING THURSDAY NIGHT. && .UPDATE...SHOWER ACTIVITY HAS REGENERATED OVER THE COASTAL WATERS AND ESPECIALLY ACROSS INTERIOR HUMBOLDT COUNTY OVER THE PAST COUPLE OF HOURS. IDENTIFYING THE MECHANISM RESPONSIBLE FOR THE LIGHT SHOWERS HAS PROVEN DIFFICULT AS NO WAVE IS APPARENT ON SATPIX BUT CONVECTIVE NATURE OF PRECIP SUGGESTS MID LEVEL INSTABILITY AS INDICATED ON THE 00Z MFR SOUNDING IS SOMEHOW RESPONSIBLE. THINK THE TREND WILL BE FOR A DECREASING TREND IN PRECIP AFTER MIDNIGHT AS THE AIRMASS SLOWLY STABILIZES IN ADVANCE OF THE NEXT SYSTEM. POPS/WX WORDING ADJUSTED THIS EVENING IN THE GRIDS AND TEXT PRODUCTS OTHERWISE EVERYTHING ELSE APPEARS FINE. BURGER && .DISCUSSION...DEEP MOISTURE IN THE CENTRAL PACIFIC IS LINING UP TO TAKE AIM ON NRN CA BEGINNING TOMORROW NIGHT. A DEVELOPING LOW PRESSURE SYSTEM WILL MOVE ALONG 45N LATITUDE TOWARD THE BRITISH COLUMBIA COAST. AN ASSOCIATED WARM FRONT WILL LIFT ACROSS NRN CA TOMORROW AFTERNOON BRINGING A LITTLE LIGHT WARM ADVECTION RAIN TO THE AREA. THE PARENT COLD FRONT ARRIVES AT A MUCH SLOWER PACE...SOMETIME EARLY SATURDAY. MODELS HAVE STRUGGLED WITH JUST HOW THIS LOW WILL TRANSLATE EAST. ALL MODELS AGREE ON A 980 MB LOW AROUND 45N 135W EARLY FRI MORNING. FROM THIS POINT...MODELS FALL INTO TWO CAMPS. EITHER A WEAKER SECONDARY LOW DEVELOPS FARTHER TO THE SOUTH...OFF OF CAPE MENDOCINO AND MOVES ASHORE...OR THE MAIN LOW WEAKENS AND PUSHES ASHORE IN OREGON. RIGHT NOW WE ARE SIDING WITH THE MORE BROADBRUSH APPROACH OF THE GFS WITH THE MAIN LOW WEAKENING AND DROPPING SOUTH. A SECONDARY CIRCULATION IS CERTAINLY POSSIBLE...BUT ITS STILL A LITTLE EARLY TO PIN-POINT SUCH A FEATURE. THE WIND FCST FOR FRI AND SAT WOULD HAVE TO UNDERGO A CHANGE IF THE GFS DOES NOT PAN OUT...BUT OVERALL NOT MUCH OF THE SENSIBLE WX WOULD CHANGE. REGARDLESS...HEAVY RAIN AND HIGH ELEVATION SNOW IS ALMOST A CERTAINTY. AS MENTIONED IN PREVIOUS DISCUSSIONS...PWATS ASSOCIATED WITH THIS SYSTEM EXCEED AN INCH TRANSLATING TO WIDESPREAD 1-3 INCH AMOUNTS WITH ORAGRAPHICALLY FAVORED LOCATIONS POSSIBLY SURPASSING 5 INCHES. SNOW LEVELS ARE OF GREATEST CONCERN AS YESTERDAYS SNOW HAS PUT A WRINKLE ON AN OTHERWISE STRAIGHT FORWARD FCST. WITH SEVERAL INCHES OF NEW SNOW AS LOW AS 2500 FT IN TRINITY CO...TEMPS WILL STRUGGLE TO RECOVER. COPIOUS AMOUNTS OF WARM MOIST AIR WILL OVER RUN THE REGION BEGINNING TOMORROW AFTERNOON AS A WARM FRONT LIFTS NORTH. SOME OF THE SHELTERED VALLEYS MAY MISS OUT ON THE SOUTH WINDS AND THUS NEVER REALLY WARM UP LEADING TO THE POTENTIAL FOR HEAVY SNOW AS THE PRECIP INTENSIFIES BY EARLY FRI MORNING. FREE AIR SNOW LEVELS WILL SKYROCKET TO AOA 5000 FT AS H85 TEMPS OF +3C ADVECT IN. THERE VERY WELL MAY BE SNOW DOWN AROUND 2500 FT...THEN RAIN UP TO 5000 FT BEFORE TURNING BACK TO SNOW BEFORE THE ATMOSPHERE COOLS WITH THE UPPER TROUGH PASSAGE EARLY SAT MORNING. BECAUSE OF ALL THESE UNCERTAINTIES...WE HAVE DECIDED TO ISSUE A WINTER STORM WATCH ABOVE 2500 FT RUNNING FROM LATE THU NIGHT THROUGH EARLY SAT MORNING. SHOWERS WILL LINGER FOR MUCH OF THE DAY ON SAT AS THE PARENT UPPER LOW SWINGS BY TO OUR NORTH. HIGH PRESSURE RETURNS BRIEFLY ON SUN...AHEAD OF THE NEXT FRONT EXPECTED TO BRING MORE RAIN LATE MON OR TUE. JCA && .MARINE...MODERATE SWELL OF 10 TO 12 FT AFFECTING THE WATERS THIS AFTERNOON WILL CONTINUE TONIGHT AND START TO SUBSIDE THURSDAY. HOWEVER...AS THE NEXT STORM SYSTEM APPROACHES...SOUTHERLY WINDS WILL INCREASE THURSDAY...LIKELY REACHING GALE FORCE BY THURSDAY EVENING AND CONTINUING THROUGH THE NIGHT. WIND WAVES ARE ALSO EXPECTED TO BUILD RAPIDLY...MAKING SEAS VERY HAZARDOUS. A GALE AND HAZARDOUS SEAS WATCH ARE IN EFFECT ACCORDINGLY. STORM FORCE GUSTS MAY ALSO BE POSSIBLE...MAINLY ACROSS THE NORTHERN OUTER WATERS. WINDS WILL DIMINISH FRIDAY...MAINLY IN THE AFTERNOON. A LARGE WEST SWELL OF 16 TO 17 FEET IS STILL PROGGED TO REACH OUR WATERS SATURDAY INTO SATURDAY NIGHT. HENRY && .AVIATION...SCATTERED SHOWERS WITH MVFR CONDITIONS WILL DIMINISH THIS EVENING WITH THE LOSS OF DAYTIME INSTABILITY. VFR CONDITIONS ARE THEN EXPECTED TO PREVAIL...HOWEVER RESIDUAL MOISTURE FROM RECENT RAIN WILL LIKELY RESULT IN AREAS OF FOG AND LOW STRATUS OVERNIGHT. LOW VFR/MVFR CIGS AND SOUTHERLY WINDS WILL BE ON THE INCREASE FROM THE WEST THURSDAY MORNING AS THE NEXT STORM SYSTEM APPROACHES THE REGION. HENRY && .EKA WATCHES/WARNINGS/ADVISORIES... GALE AND HAZ SEAS WATCHES THURSDAY AFTERNOON THROUGH THURSDAY NIGHT ALL WATERS. SCA ALL WATERS. WINTER STORM WATCH ABOVE 2500 FT CAZ004. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 24, 3:22 PM PST, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 322 PM PST WED FEB 24 2010 CAZ001>003-076-252330- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 322 PM PST WED FEB 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STORM WILL BRING 1-3 INCHES OF RAIN AND THE POSSIBLY OF HEAVY SNOW AT HIGHER ELEVATIONS TO THE AREA THURSDAY NIGHT THROUGH FRIDAY NIGHT. PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-252330- UPPER TRINITY RIVER- 322 PM PST WED FEB 24 2010 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WINTER STORM WATCH IS CURRENTLY IN EFFECT. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 2:25 AM PST | Gale Warning | EKA | 28 hr | |
| Feb 25, 3:00 PM PST | Winter Storm Warning | EKA | 31 hr |
Nearby
Hazardous Seas Warnings in California, 2010Every hazardous seas warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.